MathSciNet Relay Station
MathSciNet bibliographic data
MR1102610 (92d:46123) 46H05 (46J05)
Di Bucchianico, A. Banach algebras, logarithms, and polynomials of convolution type. J. Math. Anal. Appl. 156 (1991), no. 1, 253–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement